MathSciNet Relay Station
MathSciNet bibliographic data
MR320989 (47 #9522) 54C10 (57A15)
Wilson, David Open mappings on manifolds and a counterexample to the Whyburn conjecture. Duke Math. J. 40 (1973), 705–716.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement